# SDR SWIA202162373

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FAME CLIP, FS549 AND STGR 18L: NOTED CORROSION (MARKED).   (C-CHECK RO 11-05-2021)   NEW FRAME CLIP AT FS 549.00, STGR 18L INSTALLED WITH SOLID RIVETS IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-22-001-001-A01, INTERNALLY-THREADED BLIND FASTENERS (VISU-LOKS) AS PER BOMBARDIER INC. CANADAIR DWG NO. SH670-33750 REV Y
